# SDR IPXA2016060704348

- Difficulty date: May 18, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING TANK LOWER STRINGER NR 47 IS CRACKED AT BS X=17, X=-17, X=-46.  REPAIRED CRACKED CENTER WING TANK LOWER STR 47 AT SIAD LOCATIONS IAW SRM 57-10-03, REPAIR 1, FIG. 201.
